Journal of Mathematical Sciences

, Volume 237, Issue 4, pp 549–562 | Cite as

Nonlocal Boundary Value Problems with Partially Integral Conditions for Degenerate Differential Equations with Multiple Characteristics

  • A. I. KozhanovEmail author
  • G. A. Lukina

We study the solvability of new local and nonlocal boundary-value problems for degenerate differential equations with multiple characteristics. We establish the existence of regularsolutions and discuss possible generalizations and improvements of the obtained result.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    T. D. Dzhuraev, Boundary Value Problems for Equations of Mixed and Mixed-Composite Type [in Russian], FAN, Tashkent (1986).Google Scholar
  2. 2.
    B. A. Bubnov, “Generalized boundary value problems for the Korteweg – de Vries equation in bounded regions,” Differ. Equations 15, 17–21 (1979).zbMATHGoogle Scholar
  3. 3.
    S. Abdinazarov, “General boundary value problems for a third order equation with multiple characteristics,” Differ. Equations 17, 1–8 (1981).MathSciNetzbMATHGoogle Scholar
  4. 4.
    C. E. Kenig, G. Ponce, and L. Vega, “Well-posedness and scattering results for the generalized Korteweg–de Vries equation and the contraction principle,” Commun. Pure Appl. Math. 46, No. 4, 527–620 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. I. Kozhanov, “On the solvability of a nonlocal time problem for an equation with multiple characteristics” [in Russian], Mat. Zamet. YAGU 8, No. 2, 27–40 (2001).Google Scholar
  6. 6.
    A. I. Kozhanov, “On determining sources in the linearized Korteweg–de Vries equation” [in Russian], Mat. Zamet. YAGU 9, No. 2, 74–82 (2002).Google Scholar
  7. 7.
    N. A. Larkin, “Korteweg–de Vries and Kuramoto–Sivashinsky equation in bounded domains,” J. Math. Anal. Appl. 297, No. 1, 169–185 (2004).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    N. A. Larkin, “Correct initial boundary value problems for dispersive equations,” J. Math. Anal. Appl. 344, No. 2, 1079–1092 (2008).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    A. V. Faminskii and N. A. Larkin, “Initial-boundary value problems for quasilinear dispersive equations posed on a bounded interval,” Electron. J. Differ. Equ. 2010, Paper No. 01 (2010).Google Scholar
  10. 10.
    G. A. Lukina, “Boundary value problems with integral conditions for the linearized Korteweg – de Vries equation” [in Russian], Vestn. Yuzhno-Ural. Gos. Univ., Ser. Mat. Model. Program. 17, No. 8, 53–62 (2011).Google Scholar
  11. 11.
    A. R. Khashimov and A. M. Turginov, “On some nonlocal problems for third order equations with multiple characteristics” [in Russian], Mat. Zamet. SVFU 21, No. 1, 69–74 (2014).Google Scholar
  12. 12.
    L. Baudouin, E. Cerpa, E. Crépeau, and A. Mercado, “On the determination of the principal coefficient from boundary measurements in a KdV equation ,” J. Inverse Ill-Posed Probl. 22, No. 6, 819–845 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    A. I. Kozhanov and S. V. Potapova, “Conjugate problem for a third order equation with multiple characteristics and a positive function at the higher order derivative,” J. Math. Sci., New York 215, No. 4, 510–516 (2016).MathSciNetCrossRefGoogle Scholar
  14. 14.
    V. I. Antipin, “Solvability of a boundary value problem for a third order equation with varying time direction” [in Russian], Mat. Zamet. YAGU 18, No. 1, 8–15 (2011).Google Scholar
  15. 15.
    V. I. Antipin and S. V. Popov, “About smooth Gevrey solutions for equations of the third order” [in Russian], Mat. Zamet. SVFU 22, No. 1, 3–12 (2015).Google Scholar
  16. 16.
    A. I. Kozhanov and L. S. Pulkina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations,” Differ. Equ. 42, No. 9, 1233-1246 (2006).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    A. I. Kozhanov, “On the solvability of certain boundary value problems with the Bitsadze– Samarskii condition for linear hyperbolic equations,” J. Math. Sci., New York 173, No. 2, 207–220 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    A. I. Kozhanov, “On the solvability of certain spatially nonlocal boundary-value problems for linear hyperbolic equations of second order,” Math. Notes 90, No. 2, 238–249 (2011).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Sobolev Institute of Mathematics SB RASNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia
  3. 3.Mirnyi Polytechnic Institute (Branch of the North-Eastern Federal University in Mirnyi)MirnyiRussia

Personalised recommendations